# SDR SIMA200229402

- Difficulty date: October 16, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 1627
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CAPTAINS WINDSHIELD SHATTERED IN FLIGHT.  AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
